# SDR RAIA00506020

- Difficulty date: June 14, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 10,913 hours, 10,376 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

FLT 3511 LGA - ON TAXI OUT WITH NR 2 ENGINE ONLY, AIRPLANE SUDDENLY STARTED TO PRESSURIZE AND BOTH PFD'S AND MFD'S SHUT OFF, CHANNEL 1 WARNING CAME ON, PUSHER AND SHAKER WENT ON, ALL LIGHTS WENT OFF AND APU SHUT ITSELF OFF.  MAINTENANCE INSPECTED THE BATTERY COMPARTMENT, BOTH LT AND RT POWER CONTROL BITES, REVIEWED CMC DATA AND PERFORMED OPS CHECKS OF THE AIRCRAFT ELECTRICAL SYSTEM, APU, SINGLE AND DUAL ENGINE RUNS AT LOW POWER SETTINGS.  UNABLE TO DUPLICATE THE PROBLEM.
